Mathematical Institute of the Serbian Academy of Sciences and Arts
|Title:||The Growth of Gradients for Solutions to certain Laplacian-Gradient Inequalities and general Poisson's equations in n-dimensional Euclidean space||Journal:||Kragujevac Journal of Mathematics||Volume:||47||Issue:||7||First page:||1029||Last page:||1040||Issue Date:||2023||Rank:||M24||Abstract:||
Here we review M. Mateljević’s article , with some novelities. We focus on mappings between smooth domains which have bounded Laplacian. As an application, if these mappings are quasiconformal, we obtain some results on the behavior of their partial derivatives on the boundary. In the last part of this article, we announce one new result of the author of , which has been recently presented on Belgrade Seminary of Complex Analysis.
|Publisher:||Faculty of Science, University of Kragujevac|
Show full item record
checked on Dec 7, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.